Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from TB. Side effects of anti TB drug. Diabetic, becoming weak. Worried about health?

hii dr. samuel..i m grandfather is 76 yrs. old...he was diagnosed with pnuemonia..and later water was extracted frm his chest ..and the final diagnosis said tuberculosis ..nw he his undergoing the treatment of TB..he has been prescribed forecox tablet - 1525 mg twice daily...he has been experiencing severe side-effects of the anti-TB drugs...he has lost appetite nd feels nausea nd vomits atleast twice a day...although he has been advised to take cyra-it just before forecox still he is nt able to recover.nd his body is not able to accept the medicine...he is becoming weak day by day..and yes he is diabatic as says this is is it really normal....dr pl suggest me ...i m really worried abt his health...
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
antituberculor drug has its side effects.
first to be witnessed are
1.bad taste in mouth and gastric upsets that will subside in a months time
2.loss of apetite is associated with it , apetite returns when the tubercular infection starts to subside that is in 1-2 months time
3.yellowish urine
4.long run ,side effects include mild to moderate loss in vision and hearing ...that resumes to near normal after few months of stopping the medication
so dont worry and just keep in mind that the medications are to be taken regularly without a single brake
hope this helps
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor